# SDR HEEA073207

- Difficulty date: June 1, 2001
- Submitted: June 4, 2001
- Operation: General aviation
- Aircraft: N742PH
- Make and model: Bell 407
- Aircraft serial: 53461
- Aircraft time: 25 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 407375004101
- Part serial: 0547
- Condition: Malfunctioned
- Location: Engine Oil
- Part time: 26 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE DROPPED TO 90 PSI.
